Flying tommorow and horrified
« on: December 13, 2017, 05:36:45 am »
Hey friends, I’m really scared here. Taking my first flight tommorow since quitting benzos. I am horrified of not being able to do anything about an anxiety attack midair. I had my doctor call in a one time xanax refill but my wife is ashamed of me for doing so and is advising me not to even bring them because I will have a huge flare up of anxiety when they wear off. Been benzo free 16 months. Any words of advice on flying without benzos? Should I bring them in secret just to have? Please help!
I have aged drastically!
« on: December 08, 2017, 10:51:47 pm »
Struggling. Seems like I have aged 20 years in the past 6 months. Wrinkles galore, turkey neck, gaunt and pale. It’s really scary. I can’t handle looking at myself. So disturbing!! It this withdraw? Am I seeing a distorted view of myself and exaggerating every line?
Feel horrible and ill constantly. Weak and tired. Does this get better? Will we look and feel healthy and younger again? Is this permanent?
Thoughts are welcome!
Re: I have aged drastically!
« Reply #1 on: December 08, 2017, 11:06:19 pm »
I can’t say if it gets better or not, but I don’t recognize myself anymore either, so you’re not alone buddy.
« on: December 06, 2017, 05:46:20 am »
Does anybody else get terrible sweats while tapering?.. I’ve had them really badly to the point where I’m dripping and have to put a towel on my bed.
Anyone out there in the same boat?.. summer has started here so the heat doesn’t help..
Re: The sweats
« Reply #1 on: December 06, 2017, 01:17:41 pm »
Yes, the sweats. Have had this problem for a long time.
Mostly during the nights when I try to sleep.
Wake up in a pool of sweat every night. We have the window open even if it’s winter here in Sweden.
I’m sweating like crazy. It’s a problem since I really need the sleep I can get. As so many of us here do.
I hope it will go away for us. Enough with sxs as it is.
Re: The sweats
« Reply #2 on: December 06, 2017, 08:48:58 pm »
When I first started cutting down I got the sweats at night. It was ridiculous… I would wake up and my hair would be soak along with my PJs. I’ve never done that. Always been a cold nature person. So far I haven’t had them anymore.
Re: The sweats
« Reply #3 on: December 07, 2017, 09:04:53 pm »
Last night I had really bad sweats! Woke up in the middle of the night and my t-shirt was soaking wet. Had to change my t-shirt and finally fell back asleep. Luckily for the rest of the night, no sweating! Weird!!
psychodelic drugs after 2 years off clonazepam?
« on: November 27, 2017, 08:18:32 pm »
It’s been almost 2 years since I last took a benzo. I feel pretty good. If I drink or smoke weed it sets me back, so I don’t do either. I eat well, exercise, meditate, do yoga. I take care of myself.
I’ve been wondering about psychodelic drugs and how they would affect my brain. I’m in a really good place right now, but theres some things in my life I’m having trouble reaching clarity on. I’m not the kinda person that would take psychodelics all the time or anything. More like once in a blue moon for the experience and the introspective reflection.
So I’m just wondering if anyone knows anything about how this would effect my brain. I’m still sensitive to gluten and marijuana and alcohol, so I’m wondering if it could screw up my brain, and if I’m better off not doing it.
Versed planned for colonoscopy - scared to death of Versed
« on: November 13, 2017, 10:20:58 pm »
On Nov 16 I am scheduled for a colonoscopy and they say they will give Versed and Demerol, but I understand the Versed is a benzo! I suffered pure physical hell for about a year after getting off even the smallest amount of Ativan and I have now been pretty much back to normal for the past few months. I would almost rather die of colon cancer than go through the physical dependency hell again. I am seeing if they can use something else, but my doc says all should be fine with the meds they use. But this is from my doc that was pretty much clueless and reluctant to believe all my prior illness symptoms were from going off Ativan. Any experiences with this Versed stuff for medical procedures? I searched the forum and only found old archives on the subject, but no recent experiences.
I saw on the forum where some say to use Propofol instead, but not sure if my HMO would use that. I wonder if high dose Atarax may take the place of Versed to get me through the procedure. I have taken small amounts of Atarax when having occasional sleep problems and it makes me very groggy even in 1/4 tab dose but no physical dependency hell like a Benzo.
Re: Versed planned for colonoscopy - scared to death of Versed
« Reply #13 on: November 19, 2017, 05:56:54 pm »
Well now its the 19th (3rd day after my procedure with Versed & Demerol) and now I feel worse. It feels like the old Ativan withdrawal symptoms reigniting (weak, nausea, dizzy, chilly & some brain zaps). I actually felt better on the 1st and 2nd day after the procedure, which is why I am thinking withdrawal reignited because I noticed before when on Ativan that it was usually day 2 or 3 when I would start to feel bad when stopping Ativan. Anyway I sure hope I am not going back into full withdrawal where it will take me another 9 months to a year to feel better. I should have opted for Demerol alone and not the Versed for the Colonoscopy but I chickened out and listened to the medical team that I should be ok. So, now I suffer for listening to medical staff. I am just not sure how long I will suffer of if it will get worse in the days ahead. All I know is that I am starting to experience the familiar benzo withdrawl symptoms. Any others had such experience? I am just a bit concerned of what I may have to deal with going ahead. Although this is not the same circumstance, I suppose the situation with the Versed may be similar to someone that was benzo free but then slipped and took a benzo again. So although the Ashton Manual says Versed will not cause benzo withdrawl to return, I would suggest to watch out!!! My bad, so now I have to live with it!! I sure wish I saw the members posts mentioned above sooner, since my procedure was already on the 16th. I am also 60+ so who knows, age & prior benzo problems may have something to do with it too. Hindsight is painful!!
« Last Edit: November 19, 2017, 06:22:51 pm by [Buddie] »
- Ronald and Carla Hiers were seen writhing around in a Memphis street after injecting heroin
- The pair had been together for 20 years when they were filmed last October
- After being saved by paramedics, Carla was arrested on outstanding charges
- Ronald went home and tried to kill himself with 48 Xanax pills and more heroin
- His estranged daughter then persuaded him to enter a rehab center
- They are no longer together and live in separate states
- Both have completed separate treatment plans and are now clean and sober
A husband who was filmed overdosing with his wife after shooting up heroin in one of the most symbolic videos of America’s drugs epidemic last year has shared new details of their crippling addiction and how they overcame it.
On October 3, 2016, Ronald and Carla Hiers were filmed crawling along the sidewalk and passed out at a bus stop in Memphis after injecting heroin in the bathroom of a Walgreen’s nearby.
Footage of them writhing around in broad daylight as they reeled from the drug’s effects attracted millions of views on Facebook.
The couple have since completed separate rehab programs and are no longer living together or even in the same state.
His addiction began at 13 when he and his friends started sniffing paint. They graduated on to marijuana and then began using harder drugs when he was around 18.
Not long after the video went viral last year, Ronald was admitted to Turning Points in Tennessee.
Carla was released from jail several weeks later and went to a separate facility in Massachusetts.
Read more: http://www.dailymail.co.uk/news/article-5081685/Couple-viral-heroin-overdose-video-separated.html#ixzz4yQbdWk4V
« on: November 03, 2017, 12:55:46 am »
I just ate some venison for supper and my symptoms flared right up what the fuck is going on i dont get it
« Reply #1 on: November 03, 2017, 04:15:20 pm »
guess im the only one thanks for the help this website is unreal
« Reply #2 on: November 03, 2017, 05:27:28 pm »
This should crack you up! I hunt chipmunk for the pelts. I was skinning them in the woods by the fire and had the idea if I ever had to survive out there I could eat chipmunks. So instead of just feeding the coyotes I cooked one on a stick. Very well done I might add and it was delicious just one test bite. For days I wasn’t feeling well and thought back to that incident when I went into a relapse. It’s so crazy how my mind keeps trying to find a definitive reason for feeling so bad over and over again. I’m fine now and you will be too. It’s just the physical and mental nature of the benzo beast! Take care and keep fighting. By the way always cook wild shit well done.
An In-Person Support Group
« on: October 31, 2017, 04:49:37 pm »
I have heard of these for us, I am remembering now as I type this out. How do we get more going, what is the protocol?
Any thoughts…? Thanks ahead of time.
(I’d like to start one in my area, maybe for victims of pharmaceutical violence in general. I’m only in the thinking and planning stages though.)
Re: An In-Person Support Group
« Reply #1 on: October 31, 2017, 04:59:37 pm »
Well I just saw that we aren’t supposed to even mention or talk about this in general. I can’t delete my own post though, I have found.
I don’t see the harm in discussing this and being non-specific about location, kind of a depressing rule if you ask me.